# SDR W6JA2018082020024

- Difficulty date: August 14, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N899BC
- Make and model: Amd FALCON2000EX
- Aircraft serial: 132
- Aircraft time: 3,783 hours, 1,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON AIRCRAFT CLIMB OUT THE AIRCRAFT EXPERIENCED A CABIN DEPRESSURIZATION, AIRCRAFT RETURNED TO DEPARTURE FOR MAINTENANCE.  FOUND MAIN ENTRANCE DOOR FLAP, CATCH PLATE OUT OF ADJUSTMENT.  CLEANED, LUBRICATED, AND ADJUSTED FLAPR SEAL AND CATCH PLATE.  PRESSURIZED CABIN, LEAK  AND OPS CHECK GOOD. WORK PERFORMED IAW MM 52-10-00-720-801, AND 21-32-00-710-801.
